# SDR SIMA200128501

- Difficulty date: October 11, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035412
- Condition: Corroded
- Location: Lt Mlg
- Part time: 5,310 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND LEFT MAIN LANDING GEAR FORWARD LOWER BEARING CAP CORRODED.  REMOVED AND REPLACED SERVICEABLE LEFT MLG FORWARD LOWER BEARING CAP IAW EMB 145 AMM.  (M)
